Unilateral Tinnitus & Hyperacusis After Pfizer's COVID-19 Shot — My Symptoms Have Improved

Discussion in 'Introduce Yourself' started by MarvinDeguzman, Aug 17, 2021.

  1. Watch Hazel share good news about tinnitus
    1. MarvinDeguzman

      MarvinDeguzman Member

      Tinnitus Since:
      December 2020
      Cause of Tinnitus:
      Unknown
      Hi Everyone,

      I would like to preface this by stating prior to this whole thing I never had any issues with my ears--having often been to concerts, and other venues where loud sounds/music was present.

      My troubles really began in late March of 2021 after having received both my COVID-19 injections (Pfizer). Exactly 11 days later I felt an increased sensitivity and fullness in my left ear which I did not pay much attention to.

      However, a little while after that I was listening to one of my favorite songs on a modest volume (a particular violin piece) which resulted in sharp pain in my left ear. I had never experienced pain from music before. The next symptom I experienced was a distortion and medium ringing in the same left ear.

      After that I noticed that I could hear certain things much louder in the left ear, I could hear the processor of my computer, the security system in my house, and the rodent-repelling machine. I had to turn all of those things off because the sounds were so painful. I went on for a week like this before going to Urgent Care where the doctor gave me steroids. The steroids weren't helpful at all and nothing changed.

      I then was seen by my PCP who gave me a referral to an ENT where I was formally diagnosed with tinnitus/hyperacusis. To my shock, there was nothing he could prescribe me, and told me that it would diminish in time.

      From March to the present my symptoms have greatly improved, my ringing is very manageable with pink noise and the left ear has I feel gotten better. I still use an earplug, especially when going outside but otherwise, things have reduced in severity.

      Marvin
       
    2. SD7
      Angry

      SD7 Member

      Tinnitus Since:
      Mid /June 2021
      Cause of Tinnitus:
      Vaccine + Noise
      I also watched a video post Pfizer vaccine and it straight up ruined me. It was also on moderate volume. Absolutely insanely bad luck. I’m two months into tinnitus, pain hyperacusis and occasional distortions.
       
    3. AUTHOR
      AUTHOR
      MarvinDeguzman

      MarvinDeguzman Member

      Tinnitus Since:
      December 2020
      Cause of Tinnitus:
      Unknown
      After having read about it, it seems like the vaccine is plausibly at fault. I don't believe my bout of tinnitus/hyperacusis was simply coincidental, there must be some causal relationship. My symptoms got worse and worse until almost overnight everything largely diminished, completely out of random.
       
    4. SD7
      Angry

      SD7 Member

      Tinnitus Since:
      Mid /June 2021
      Cause of Tinnitus:
      Vaccine + Noise
      I believe you’re right! And I hope it continues in that direction. I really hope I didn’t do permanent damage to my ears when they were compromised by the vaccine.

      Thanks for posting this. One last thing. Would you say the violin piece that set off your ears was high pitched?

      Thank you.
       
    5. Tau
      Probing

      Tau Member

      Location:
      Europe
      Tinnitus Since:
      2019
      Cause of Tinnitus:
      2019-Concert, 2021-headphones/acoustic trauma at 110dB,16kHz
      Oh wow, this makes me think my ear sensitivity may have been a result of my Pfizer jab. I got unilateral tinnitus after my jab (3 weeks after) and then I suffered from an acoustic trauma that should not have damaged me that much (110 dB, but less than 15 seconds of exposure).

      I did initially think this could have been the vaccine, but then again I also had purchased new headphones prior to that and was listening to music at a high volume.
       
    6. AUTHOR
      AUTHOR
      MarvinDeguzman

      MarvinDeguzman Member

      Tinnitus Since:
      December 2020
      Cause of Tinnitus:
      Unknown
      I would say it was a rather high pitched solo.
       
    7. AUTHOR
      AUTHOR
      MarvinDeguzman

      MarvinDeguzman Member

      Tinnitus Since:
      December 2020
      Cause of Tinnitus:
      Unknown
      I am rather confident my ears became susceptible after the shot. Although I obviously cannot be sure, I never had any ear/sounds issues prior. I do not have any permanent ear damage, my hearing is still completely normal. I believe my perception of sound was complicated.
       
      • Agree Agree x 1
Loading...

Share This Page